# SDR USAA960700

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND 1 INCH CRACK AT FASTENERS AT STATION 522, 17L LONGERON.  REPLACED 20 INCH PIECE OF LONGERON AND DOUBLERS INSTALLED PER SRM 53-10-17 TYPICAL REPAIR.  (M)
